Bulletin of the American Mathematical Society

On real symmetric determinants whose principal diagonal elements are zero

W. V. Parker

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 38, Number 4 (1932), 259-262.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183495848

Mathematical Reviews number (MathSciNet)
MR1562370

Zentralblatt MATH identifier
0004.19601

Citation

Parker, W. V. On real symmetric determinants whose principal diagonal elements are zero. Bull. Amer. Math. Soc. 38 (1932), no. 4, 259--262. https://projecteuclid.org/euclid.bams/1183495848


Export citation

See also

  • Cited work: L. M. Blumenthal. An application of metric geometry to determinants. Bull. Amer. Math. Soc., Volume 37, Number 10 (1931), 752--758.
  • This work is cited by: W. V. Parker. A theorem on symmetric determinants. Bull. Amer. Math. Soc., Volume 38, Number 8 (1932), 545--550.
  • This work is cited by: W. V. Parker. On symmetric determinants. Bull. Amer. Math. Soc., Volume 43, Number 10 (1937), 730--732.